MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LATERAL GLENOSPHERE 39X24.5; SHOULDER LATERAL GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LATERAL GLENOSPHERE 39X24.5; SHOULDER LATERAL GLENOSPHERE
Model Number 04.01.0208
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 september 2021: lot 189939: (b)(4) items manufactured and released on 8-may-2019.Expiration date: 2024-apr-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 similar reported events.Additional item involved in the event, batch review performed on 21 september 2021: reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot.1908972: lot 1908972: (b)(4) items manufactured and released on 7-nov-2019.Expiration date: 2024-oct-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 3 similar reported events.
 
Event or Problem Description
On the second day after the primary surgery, the surgeon revised the liner and the metaphysis due to instability and looseness (mdr 2021-00784).Presently, 3 weeks after the previous surgery, the patient came in due to a dislocation of the humerus from the glenosphere.The surgeon revised the baseplate, lateralized glenosphere, humeral diaphysis, reverse metaphysis, and liner.The surgery was completed successfully.).

Brand Name
REVERSE SHOULDER SYSTEM LATERAL GLENOSPHERE 39X24.5
Common Device Name
SHOULDER LATERAL GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12630782
Report Number3005180920-2021-00808
Device Sequence Number19905917
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2024
Device Model Number04.01.0208
Device Catalogue Number04.01.0208
Device Lot Number189939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;